# SDR UALA2012082004639

- Difficulty date: August 17, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,076 hours, 22,587 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Part number: S241T100211
- Part serial: 77
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT ENGAGED LIGHT ON WITH NO AUTOPILOT ENGAGED.  REPLACED MODE CONTROL PANEL PER AMM, OPS CHECKED GOOD.
